Leben Life Sciences Pvt Ltd
Ibuprofen (100mg) + Paracetamol (162.5mg)
Adiflam Plus Suspension is a combination of ibuprofen and paracetamol used to reduce pain and fever in children and infants.
Suspension
Adiflam Plus Suspension is a combination of two medicines, ibuprofen and paracetamol. Both of these belong to a class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDS). Adiflam Plus Suspension helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects.
Adiflam Plus Suspension is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Adiflam Plus Suspension is used to reduce pain as well as fever in children and infants. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.